# SDR 96ZZZX4607

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Failed
- Location: Wheel
- Component: 2608871
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE RELATED FAILURE OF MD80 WHEEL TIE BOLTS.  INSUFFICIENT TIE BOLT PRELOAD TORQUE.  SUBMITTER SUGGESTS PREVENTIVE ACTION, USE SNUG ANGLE TORQUE METHOD.
